New candida sufferer

Home The Candida Forum Candida Questions New candida sufferer

This topic contains 2 replies, has 3 voices, and was last updated by  lolcandida 4 years, 9 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #120896

    jes2700
    Member
    Topics: 1
    Replies: 0

    I recently went through food allergy testing to determine I have a yeast allergy among others. For the last 10 years I have been suffering from stomach problems ranging from symptoms like IBS to acid reflux. I have been on a proton pump inhibitor or acid reducer for the last 10 years. Even though I have been taking my meds regularly, I have had burning in my stomach, indigestion and heartburn that comes and goes. I do not have a stomach ulcer or any other GI issues. My doctors believe my symptoms are due to the candida. I’m on my second week of the diet cleanse but haven’t started nystatin yet. Is it normal to have these burning sensations in your stomach? Does anyone else with candida have this issue? Thanks!

    #120898

    raster
    Participant
    Topics: 104
    Replies: 6838

    If you did a search in the upper right hand corner, this likely will yield some results about it. For some people, if you take acidic substances like apple cider vinegar or SF722, this makes the acid problems better.

    -raster

    #120905

    lolcandida
    Member
    Topics: 0
    Replies: 32

    Both of those medications are known to cause Small Intestinal Bacterial Overgrowth as well as Candida overgrowth. Heartburn and indigestion are caused by to little stomach acid which leads to protein and fats not be digested adequately and putrefying in the small intestine for to long which causes fermentation to happen in your upper gi tract causing the indigestion/burning.

    You should immediately discontinue those medications and be aware that your stomach acid will probably continue to be low for some time as a result of those medications causing deficiencies in nutrients needed for stomach acid production like vitamin b12 which requires a lot of stomach acid to be properly absorbed.

    Since your stomach acid will be low you should take 1-2 table spoons of apple cider vinegar in a glass of water with all meals. You could also use Swedish bitters or both of these things to improve digestion.

    When you have an overgrowth like this it can often be difficult to digest fructose, and I would try to eat the kinds of starches, vegetables and fruits that are primarily glucose based as they are digested very early on in your gi tract and should not cause problems with fermentation. Examples of these would be potatoes, white rice, and cranberry.

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘New candida sufferer’ is closed to new replies.